# SDR FDEA202408311211

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 76,462 hours, 29,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM L1 DOOR.      OPS CHECK L1 DOOR ARMED AND DISARMED, NORMAL. NO  DEFECTS NOTED AT THIS TIME. OPS CHECK WAS GOOD. A/C  OK FOR SERVICE.   OPS CHECK L1 DOOR ARMED AND DISARMED, NORMAL. NO  DEFECTS NOTED AT THIS TIME. OPS CHECK WAS GOOD. A/C  OK FOR SERVICE.
